# SDR HALA0700225

- Difficulty date: February 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 287-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO MULTIPLE LIGHTNING STRIKES AND BLENDED OUT AREAS IN THE FUSELAGE SKIN AT BS 287-434, STR 37L-37R, SKIN REQUIRES REPLACEMENT.  REPLACED FUSELAGE SKIN AT BS 287-434, STR 37L-37R IAW ER 06-3352 AND HAL M105 NR 597053.
